# SDR CAL951127

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 0327 - EWR - THE RIGHT MLG RED LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH TO EWR.  THE GEAR EMERGENCY EXTENSION LEVER WAS PULLED, BUT THE LIGHT REMAINED RED.  A TOWER FLYBY WAS PERFORMED AND THE GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED.  ALL CAWS UNSAFE WARNINGS ASSOCIATED WITH GEAR UP WERE RECEIVED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT GEAR DOWN AND LOCK PROXIMITY SENSOR PER MM 32-60-05.  GEAR OPERATION AND INDICATION CHECKED GOOD.  (M)
